MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7383-24
Medical Device Problem Codes Device Alarm System (1012); Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the disposable caused the pump to alarm low reservoir volume and stopped approximately 4.23 hours sooner than expected.No patient injury reported.
 
Additional Manufacturer Narrative
No further information has been provided to date.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product has been received for evaluation.Three (3) photos were provided by the customer which were used to conduct the device analysis since the physical unit, by the time this investigation is being documented, has not been received.Photo one shows the distal end of administration set where the check valve is observed to be disconnected from the tube; no other damage or dysfunctional conditions are observed.Photo two and three shows a pouch label for the administration set product of part number 21-7361-24 and lot 4321084; the device is not present in these photos.The reported failure mode, damaged, is confirmed.Root cause: after reviewing the mitigations that are performed during the manufacturing process to detect damage, and analyzing the photos provided, the root cause cannot be determined.Action taken: no corrective actions are required because the mitigations on place were revised and are being executed as is determined by procedure.This failure will continue to be monitored to determine if new actions need to be taken.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.If the device arrives, this complaint will be reopened for investigation.

Brand Name
CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16588010
Report Number3012307300-2023-02712
Device Sequence Number14977262
Product Code FPA
UDI-Device Identifier10610586027475
UDI-Public10610586027475
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-7383-24
Device Catalogue Number21-7383-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient SexMale